# SDR UIEA2024072500746

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING IN HYDRAULICS LINES RH LANDING GEAR, IN THE MIDDLE OF THE BACK( RH LANDING GEAR, IN THE MIDDLE OF THE BACK. HYDRAULICS LINES WAS REPLACED IAW AMM 20-11-00-910-801 REV. 142 DATE 22 APR 24 AND AMM 20-11-00-910-802 REV. 142 DATE 22 APR 24. TORQUE APPLIED 270 LB-IN 700 LB-IN S/N 0908000630 DATE 03 DEC 24. TORQUE APPLIED 35 LB-IN S/N 0823900285 DATE 15 NOV 24. NO LEAK FOUND.  /  GOOD FOR SERVICE. )
